MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 84192961
Medical Device Problem Codes Product Quality Problem (1506); Defective Device (2588); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined two returned syringes from the syringe kit.Visual examination confirmed the presence of a particle within the syringe barrel of one syringe.The second syringe showed no evidence of any particulate present.The particle was found to be a translucent, plastic-like material.Our investigation determined that the particle noted in the syringe was introduced during the manufacturing process.A 12 month review of complaint history determined the complaint rate to be (b)(4).
 
Event or Problem Description
The site reported the following: white particles were seen in the syringe barrel of a sds-ctp-spk syringe kit.The kit was removed from the area and was not used for a patient.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key7828239
Report Number2520313-2018-00059
Device Sequence Number1808572
Product Code DXT
UDI-Device Identifier00616258007045
UDI-Public(01)00616258007045
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2022
Device Model Number84192961
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8546569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1